Post # 1
I started taking lexapro about two weeks ago for anxiety issues (woo finally getting help!). I just had the first check in with my psychiatrist, and we decided to see how it goes in another month. Since it’s only been a little bit, I haven’t noticed any positive effects but I also haven’t gotten any horrible side effects besides the fact that I am SO TIRED.
I definitely don’t sleep enough, but the meds certainly are doing something to me. I slept for 9 hours the other night, and yesterday I was still exhausted. I think I’m getting used to it, but I still have moments when I stop and think and am like…wow I am so freaking tired right now. I can muster the energy to get everything done that needs to be done, but I feel like I don’t have energy for the extra stuff.
Has anyone else experienced this, and what happened with it? I have another check in appointment in about a month, and if I’m still feeling like this at that point I will probably try to switch because I can’t do this forever. But I’m hoping that it’s just a short-term effect that will go away!
Post # 3
No personal experience but my younger sister started taking a similar drug a little over a year ago. She was constantly tired/extremely moody for about a month. After that, she was the happiest I had ever seen her. Maybe give it a couple more weeks. I hope this helps!
Post # 4
I’ve not taken Lexapro, but if it is really interfering with your life in another week or two see if you can move up your appointment or try a different medication. Sometimes you have to try several meds to find one that works for you.
Post # 5
It can take a few weeks to adjust. Lexapro is a good med & a lot of people tolerate it really well.
I would give it until you next doctor visit. Hope it ends up working brilliantly for you!
Post # 6
I took it for over a year but it didn’t help with my anxiety so I recently changed meds. I had trouble sleeping before it, it didn’t help much but over the past several months I have been sleeping a lot more. It definitely takes a while to adjust to the new medication, so hopefully your sleep will settle back down, but if not, talk to your doctor.